my friend woke up one morning bleeding from his ears and nose.He also has what would appear to be broken vessels in the white of one eye. He says in the last three days he has had mild to severe headaches.He said he has been taking 300mg apirin and also found that 1 8% beer helped with his headache.
Bleeding from multiple areas could indicate a bleeding disorder, but in cases of trauma, it could also indicate an intracranial cause, so when in doubt best to have it checked with a doctor. Ask him to consult his doctor at the earliest.
because he is having headaches and has hardening of the arteries,I agree this may be an intercranial issue. I also noticed he had light dificulty recalling some words. He is prepared to blow this off, I of course am not in agreement.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.